4 weeks in and my l...
 
Notifications
Clear all

4 weeks in and my legs are getting pins and needles?

4 Posts
4 Users
0 Likes
890 Views
bjjdpp
(@bjjdpp)
Active Member
Joined: 5 years ago
Posts: 17
Topic starter  

4 weeks in cycle on

1-5 D-bol 30mg ed
1-10 dec 400mg
1-11 test-e 500mg

PCT clomid, prov, nolva

1st two injections in thighs rest all been in glutes.

Anyone know why i keep gettin pins and needles in my legs, like sitting on toliet, put them up when sitting down, or bringin one leg on top of the other?

nerve damage from injection in glute?

Also i have noticed i havent put any weight on, but loss quite bit of fat, so will hopefully see some serious gains soon.

any help appreciated

This topic was modified 3 years ago by Admin

   
Quote
El Hefe
(@el-hefe)
Estimable Member Admin
Joined: 5 years ago
Posts: 111
 

Hey bro, are you getting the pins and needles when injecting or all the time?
as far as the gains if your droping fat using deca and dbol then we need to look at the diet bro, sounds like your very low on the protein, carbs and cals.

thanks

I DO NOT HAVE ANYTHING TO DO WITH THE PURCHASE, SALE OR SHIPMENT OF ILLEGAL PRODUCTS, SO PLEASE DO NOT ASK OR ASSUME THAT I DO.


   
ReplyQuote
shortys_102
(@shortys_102)
Active Member
Joined: 5 years ago
Posts: 19
 

i have been getting this too for a while now. i want to say that it was before my cycle started maybe, but if so jsut a little. but now i am noticing them more often


   
ReplyQuote
Nitrateman
(@nitrateman)
Eminent Member
Joined: 5 years ago
Posts: 29
 

Sounds like some form of neuropathy...you had it before, but with the gear it is being highlighted.

Nitrateman


   
ReplyQuote
Share: